# SDR HALA0600797

- Difficulty date: June 20, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 764-774
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEADS SHEARED AND SKIN BULGING STA 764 -774 SKIN LAP 36R.  ACCESS AREA OF RIVET HEADS SHEARED AND SKIN BULGING AT STA 764-774 LAP STR 36R.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS.  PERFORMED SKIN LAP REPAIR AT NOTED AREA AND REINSTALLED ACCESSED FASTENERS, ALL IAW SRM 51-40-02, 51-10-02 AND 53-00-01.
